Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Onsager-Machlup Functional of Diffusion Processes Around Non C2 Curves

Ofer Zeitouni
The Annals of Probability
Vol. 17, No. 3 (Jul., 1989), pp. 1037-1054
Stable URL: http://www.jstor.org/stable/2244392
Page Count: 18
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Onsager-Machlup Functional of Diffusion Processes Around Non C2 Curves
Preview not available

Abstract

The Onsager-Machlup function, namely the fictitious density of diffusion paths in function space, is considered, where the density is evaluated around non C2 curves, thus extending earlier results. The extension holds also for the case of diffusions evolving on a manifold.

Page Thumbnails

  • Thumbnail: Page 
1037
    1037
  • Thumbnail: Page 
1038
    1038
  • Thumbnail: Page 
1039
    1039
  • Thumbnail: Page 
1040
    1040
  • Thumbnail: Page 
1041
    1041
  • Thumbnail: Page 
1042
    1042
  • Thumbnail: Page 
1043
    1043
  • Thumbnail: Page 
1044
    1044
  • Thumbnail: Page 
1045
    1045
  • Thumbnail: Page 
1046
    1046
  • Thumbnail: Page 
1047
    1047
  • Thumbnail: Page 
1048
    1048
  • Thumbnail: Page 
1049
    1049
  • Thumbnail: Page 
1050
    1050
  • Thumbnail: Page 
1051
    1051
  • Thumbnail: Page 
1052
    1052
  • Thumbnail: Page 
1053
    1053
  • Thumbnail: Page 
1054
    1054